# SDR N4CA2018120400001

- Difficulty date: November 25, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N710NC
- Make and model: Beech 200BEECH
- Aircraft serial: BB322
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Limit Switch
- Part number: BZ7RWT82255518T
- Condition: Unknown
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, B
- Precautionary procedure: H, A

## Discrepancy

FLAP MOTOR FAILED CAUSING SMOKE IN THE CABIN.  AFTER INSPECTION IT WAS DETERMINED THAT THE MOTOR FAILED DO TO THE FLAP LIMIT SWITCH BEING OUT OF ADJUSTMENT OR FAILURE.
